MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was notified of an event involving the enterprise 9000x bed.It was indicated that the headboard of the bed moved unexpectedly (it raised without touching any buttons).No patient was involved in the event and no injuries were reported.
 
Additional Manufacturer Narrative
An arjo representative visited the customer to inspect the device.He indicated that the buttons on the control panels were worn and therefore, the defective parts were replaced.Based on the device inspection results and the post-market surveillance data, the most likely cause of the reported unintended bed movement might be related to worn buttons on the control panels.The involved bed was over 4 years old.Following the device history review, the control panels had not been replaced before, which may suggest that the buttons on the control panels could fail due to normal wear.The instructions for use for the enterprise 9000x (document number: (b)(4)) states the following: weekly "check that the patient controls, caregiver controls and attendant control panels operate correctly".To sum up, the bed did not meet its performance specifications due to unintended movement of the head section.The device was not used for a patient treatment when the malfunction occurred.This complaint is deemed reportable due to allegation of an unintended movement of the bed.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key18569125
Report Number3007420694-2024-00020
Device Sequence Number8203797
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190419
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown